Turbulent viscosity in helical turbulence
Doklady Akademii Nauk, Tome 334 (1994) no. 1, pp. 34-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_1_a9,
author = {A. V. Belyan and S. S. Moiseev and O. G. Chkhetiani},
title = {Turbulent viscosity in helical turbulence},
journal = {Doklady Akademii Nauk},
pages = {34--36},
year = {1994},
volume = {334},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_1_a9/}
}
A. V. Belyan; S. S. Moiseev; O. G. Chkhetiani. Turbulent viscosity in helical turbulence. Doklady Akademii Nauk, Tome 334 (1994) no. 1, pp. 34-36. http://geodesic.mathdoc.fr/item/DAN_1994_334_1_a9/